Open Access
2014 Lie Triple Derivations on 𝒥 -Subspace Lattice Algebras
Ting Wang, Fangyan Lu
Abstr. Appl. Anal. 2014(SI52): 1-5 (2014). DOI: 10.1155/2014/969265


We describe the structure of Lie triple derivations on 𝒥 -subspace lattice algebras. The results can be applied to atomic Boolean subspace lattice algebras and pentagon subspace lattice algebras, respectively.


Download Citation

Ting Wang. Fangyan Lu. "Lie Triple Derivations on 𝒥 -Subspace Lattice Algebras." Abstr. Appl. Anal. 2014 (SI52) 1 - 5, 2014.


Published: 2014
First available in Project Euclid: 26 March 2014

MathSciNet: MR3166673
Digital Object Identifier: 10.1155/2014/969265

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI52 • 2014
Back to Top